Alert archive / Arkansas / River Flood Warnings in 2007

River Flood Warning 13, NWS Little Rock, AR

December 15, 2007White County, Woodruff County, Arkansas

NWS Little Rock, AR issued this river flood warning at Dec 15, 2007, 9:16 AM CST for White County, Woodruff County, Arkansas. It took effect at Dec 17, 2007, 3:52 AM CST. It was in force for 50 hr.

The area

The counties it named.

The facts

Issued
Dec 15, 2007, 9:16 AM CST (15:16 UTC)
In effect from
Dec 17, 2007, 3:52 AM CST
Expired
Dec 19, 2007, 6:19 AM CST
In force
50 hr
Issued by
NWS Little Rock, AR
Flood severity
Minor

Counties White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 82 km from the middle of the area, began a volume at 15:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point White River near Augusta (AUGA4).

Action stage
25.5 ft
Minor stage
26 ft
Moderate stage
34 ft
Major stage
36 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07074850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS44 KLZK 151516
FLWLZK

FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 AM CST SAT DEC 15 2007

...THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES.
  
  MINOR OVERBANK FLOODING IS FORECAST FOR PORTIONS OF THE LOWER 
  WHITE RIVER.  AT THIS TIME OF YEAR...WITH THE GROWING SEASON 
  OVER...THE IMPACTS SHOULD BE INSIGNIFICANT. 

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-160616-
/O.NEW.KLZK.FL.W.0013.071217T1536Z-071221T1047Z/
/AUGA4.1.ER.071217T1536Z.071218T1800Z.071220T0447Z.NO/
916 AM CST SAT DEC 15 2007

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE WHITE RIVER AT AUGUSTA.
* FROM MONDAY MORNING UNTIL THE WARNING IS CANCELLED.
* AT 5:00 AM SATURDAY THE STAGE WAS 16.2 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE MONDAY MORNING AND CONTINUE 
  TO RISE TO JUST OVER 27 FEET TUESDAY EVENING. FALLING BELOW 
  FLOOD STAGE BY LATE NEXT WEEK. 

$$
8 follow-up statements
000 
WGUS84 KLZK 160207
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
807 PM CST SAT DEC 15 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-161707-
/O.EXT.KLZK.FL.W.0013.071218T0000Z-071220T0600Z/
/AUGA4.1.ER.071218T0000Z.071218T1800Z.071219T0000Z.NO/
807 PM CST SAT DEC 15 2007

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* FROM MONDAY EVENING TO LATE WEDNESDAY NIGHT...OR UNTIL THE WARNING 
  IS CANCELLED.
* AT 5:00 PM SATURDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE MONDAY AND
  WILL CONTINUE TO RISE TO NEAR 27.5 FEET TUESDAY AFTERNOON. IT WILL FALL 
  BELOW FLOOD STAGE LATE TUESDAY.

$$
000 
WGUS84 KLZK 161432
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
832 AM CST SUN DEC 16 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-170532-
/O.EXT.KLZK.FL.W.0013.071217T1621Z-071220T0142Z/
/AUGA4.1.ER.071217T1621Z.071218T0600Z.071218T1942Z.NO/
832 AM CST SUN DEC 16 2007

THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA.
*  UNTIL THE WARNING IS CANCELLED.
*  AT 6 AM SUNDAY THE STAGE WAS ESTIMATED TO BE 19.5 FEET.
*  MINOR FLOODING IS FORECAST.
*  FLOOD STAGE IS 26.0 FEET. 
*  FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE MONDAY MORNING. 
   THE RIVER WILL CREST NEAR 27.4 FEET LATE MONDAY EVENING. 
   
$$
000 
WGUS84 KLZK 170210
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
810 PM CST SUN DEC 16 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-171710-
/O.EXT.KLZK.FL.W.0013.071217T0952Z-071219T2209Z/
/AUGA4.1.ER.071217T0952Z.071218T0000Z.071218T1609Z.NO/
810 PM CST SUN DEC 16 2007

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* FROM LATE TONIGHT TO WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 5:00 PM SUNDAY THE STAGE WAS 23.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW AND CONTINUE TO
  RISE TO NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY LATE TUESDAY MORNING.

$$

219
000 
WGUS84 KLZK 171607
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1007 AM CST MON DEC 17 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.




ARC145-147-180707-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-071221T2100Z/
/AUGA4.1.ER.071217T1751Z.071218T1200Z.071220T1500Z.NO/
1007 AM CST MON DEC 17 2007

...FLOOD WARNING EXTENDED UNTIL FURTHER NOTICE...THE FLOOD WARNING 
CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT 9:00 AM MONDAY THE STAGE WAS 11.2 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...CONTINUE TO RISE NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON.

$$

222
000 
WGUS84 KLZK 180312
FLSLZK
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
912 PM CST MON DEC 17 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-181812-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-071221T0400Z/
/AUGA4.1.ER.071218T0206Z.071218T1800Z.071219T2200Z.NO/
912 PM CST MON DEC 17 2007

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM MONDAY THE STAGE WAS 25.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO 
  RISE TO NEAR 27.4 FEET BY TOMORROW EVENING. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY WEDNESDAY AFTERNOON.

$$
000 
WGUS84 KLZK 181545
FLSLZK

FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
945 AM CST TUE DEC 18 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES.

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.

ARC145-147-190645-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-071220T1330Z/
/AUGA4.1.ER.000000T0000Z.071218T1800Z.071219T0730Z.NO/
945 AM CST TUE DEC 18 2007

THE FLOOD WARNING CONTINUES FOR
  THE WHITE RIVER AT AUGUSTA.
* UNTIL THURSDAY MORNING.
* TUESDAY MORNING...THE STAGE WAS ESTIMATED TO BE NEAR 26.0 FEET. 
* MINOR FLOODING MAY BE OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO CREST NEAR 26.5 FEET 
  LATER TODAY. THE RIVER WILL FALL BELOW FLOOD STAGE LATE TOMORROW.

$$
000 
WGUS84 KLZK 190225
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
825 PM CST TUE DEC 18 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING CONTINUES FOR THE FOLLOWING RIVER IN ARKANSAS... 

  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC145-147-191725-
/O.EXT.KLZK.FL.W.0013.000000T0000Z-071220T1800Z/
/AUGA4.1.ER.071219T0419Z.071219T0600Z.071219T1200Z.NO/
825 PM CST TUE DEC 18 2007

THE FLOOD WARNING CONTINUES FOR THE WHITE RIVER AT AUGUSTA.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 5:00 PM TUESDAY THE STAGE WAS 25.7 FEET. 
* MINOR FLOODING MAY BE OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CREST NEAR 26.1 FEET EARLY WEDNESDAY 
  MORNING THEN BEGIN A SLOW FALL. THE RIVER WILL FALL BELOW FLOOD STAGE 
  LATE WEDNESDAY MORNING.

$$

104/223
000 
WGUS84 KLZK 191219
FLSLZK


FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 AM CST WED DEC 19 2007

...FROM THE NATIONAL WEATHER SERVICE IN LITTLE ROCK...THE FLOOD 
WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN ARKANSAS...
 
  WHITE RIVER AT AUGUSTA AFFECTING WHITE AND WOODRUFF COUNTIES.
  
  THE WHITE RIVER AT AUGUSTA CRESTED YESTERDAY AT FLOOD STAGE AND
  HAS NOW FALLEN BELOW THAT LEVEL. THIS WILL BE THE LAST STATEMENT 
  FOR THIS EVENT. 

OBSERVED AND FORECASTED STAGE DATA PLOTS ARE AVAILABLE ON 
OUR ADVANCED HYDROLOGIC PREDICTION SERVICE WEB PAGE AT... 
 
HTTP://WWW.SRH.NOAA.GOV/LZK 
 
UNDER CURRENT CONDITIONS...SELECT RIVER AND LAKES AHPS.


ARC145-147-191249-
/O.CAN.KLZK.FL.W.0013.000000T0000Z-071220T1800Z/
/AUGA4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
619 AM CST WED DEC 19 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE WHITE RIVER AT AUGUSTA.
* AT  5:00 AM WEDNESDAY THE STAGE WAS 25.4 FEET. 
* FLOOD STAGE IS 26.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

$$

SB/300

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Dec 15, 5:32 AM CST, 3 hours 44 minutes earlier.

Area forecast discussion, Dec 15, 5:32 AM CST, 3 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
532 AM CST SAT DEC 15 2007

.AVIATION...
LARGE AREA OF RAIN WITH ISOLATED THUNDER CURRENTLY MOVING THROUGH
THE STATE. CIGS/VISBYS WILL REMAIN IFR TO LIFR THIS MORNING...AND
WILL LIFT SOME WHEN DRY SLOT MOVES IN FROM THE WEST. HOWEVER...UPPER
LOW WILL BRING WRAP AROUND MOISTURE LATER THIS AFTERNOON AND THIS
EVENING. NORTHERN SITES WILL SEE RAIN MIX WITH SNOW...AND THEN
CHANGE TO ALL SNOW THIS AFTERNOON. KHOT...KLIT...AND KPBF WILL SEE
RAIN MIX WITH SNOW BEFORE 00Z AND CONTINUE THROUGH MID EVENING. KLLQ
WILL SEE ALL RAIN THIS EVENING...AS MOISTURE LEAVES BEFORE COLDER
AIR GETS THAT FAR SOUTH. HAVE REMAINED PESSIMISTIC ABOUT CLEARING
OVERNIGHT...AND KEPT MVFR CIGS IN THROUGH 12Z.
&&

.PREV DISCUSSION... /ISSUED 325 AM CST SAT DEC 15 2007/

SHORT TERM...TODAY THROUGH TUESDAY
UPPER TROF MOVING ACROSS THE PLAINS TODAY WILL PASS THE AREA
TONIGHT. APPEARS THE TROF MAY STILL BE OPEN AS IT REACHES THE AREA
WITH THE MAIN CENTER NEAR THE NORTHERN BORDER OF THE STATE. A LARGE
AREA OF RAIN WITH EMBEDDED ELEVATED THUNDERSTORMS WAS MOVING ACROSS
THE AREA EARLY THIS MORNING. THIS SHOULD BE COVERING THE EASTERN
HALF OF THE AREA AT 12Z WHILE WESTERN AREAS WILL GET A LULL AS
SOMEWHAT OF A DRY SLOT MOVES IN. BASED ON THIS SETUP...LEFT 100 POPS
IN THE EASTERN HALF FOR THIS MORNING WITH LOWER POPS TO THE WEST.
THE DRY SLOT SHOULD COVER THE ENTIRE AREA BY MIDDAY AND CONTINUED
CHANCE POPS FOR THAT PERIOD. THE WRAPAROUND MOISTURE ASSOCIATED WITH
THE MAIN TROF WILL MOVE INTO WESTERN AREAS DURING THE AFTERNOON AND
INCREASED POPS BACK TO LIKELY IN THE NORTHWEST BY LATE AFTERNOON.
THIS SECOND AREA OF MOISTURE WILL PASS ACROSS THE AREA EARLY TONIGHT
AND WILL BE MAINLY PAST THE AREA BY 06Z. CONTINUED SMALL POPS IN THE
NORTHEAST FOR AWHILE AFTER MIDNIGHT. DRY WEATHER SHOULD COVER THE
AREA FROM SUNDAY AND BEYOND AS WEAK UPPER RIDGING MOVES IN AND A
SURFACE HIGH PRESSURE SYSTEM WILL BE IN THE AREA.

TEMPS AT THE REPORTING STATIONS HAVE REMAINED RATHER STEADY THROUGH
THE NIGHT AND HAVE BEEN ABOVE FREEZING. A FEW AREAS IN THE NORTHWEST
WERE IN THE 33 TO 34 DEGREE RANGE AND SOME SLEET HAS BEEN MIXED IN
AT TIMES WITH SOME PATCHY FREEZING RAIN...MAINLY AT HIGHER
ELEVATIONS WHERE TEMPS MAY BE AT FREEZING. TEMPS SHOULD NOT CHANGE
MUCH THROUGH TODAY BUT DID ALLOW FOR A FEW DEGREES OF WARMING AS
CLOUDS MAY THIN WITH THE DRY SLOT. STILL LOOKS LIKE SOME AREAS IN
THE NORTHWEST COULD HAVE A MIXTURE OF SNOW AND SLEET AND MAYBE SOME
ISOLATED FREEZING RAIN...SO WILL CONTINUE THE WINTER WEATHER
ADVISORY. HOWEVER...DO NOT SEE THIS FOR JOHNSON AND POPE COUNTIES.
SOME OF THE HIGHER ELEVATIONS IN THE NORTHERN PARTS OF THOSE
COUNTIES COULD SEE SOME MIXED PRECIP BUT IN THE ARKANSAS RIVER
VALLEY WHERE THE MAJORITY OF THE RESIDENTS OF THOSE COUNTIES
ARE...TEMPS WILL STAY SAFELY ABOVE FREEZING. THUS THOSE TWO COUNTIES
WERE DROPPED FROM THE ADVISORY. AS THE UPPER TROF MOVES INTO THE
AREA LATER THIS AFTERNOON AND EVENING...TEMPS WILL DROP THROUGHOUT
THE AIR COLUMN AND PRECIP SHOULD MIX WITH AND CHANGE TO SNOW IN MANY
AREAS. MOISTURE NOT LOOKING REAL GREAT AS THIS HAPPENS SO SNOW
ACCUMULATIONS IN MOST AREAS SHOULD BE VERY MINOR IF ANYTHING. THE
EXCEPTION COULD BE IN THE NORTH CLOSER TO THE TROF AXIS. AN INCH OR
TWO OF ACCUMULATION IS STILL POSSIBLE THERE. A SNOW ADVISORY
CONTINUING INTO TONIGHT MAY BE NEEDED THERE BUT WITH THE ONGOING
WINTER WEATHER ADVISORY IN PLACE THERE...WILL LET DAY SHIFT MAKE THE
NECESSARY ADJUSTMENTS TO THAT LATER TODAY. ALSO THE SURFACE LOW TO
THE EAST OF THE AREA WILL DEEPEN RESULTING IN INCREASING WINDS. IT
LOOKS LIKE WINDS MAY REACH LAKE WIND ADVISORY LEVELS TONIGHT
ESPECIALLY IN THE EAST. WILL LET DAY SHIFT EVALUATE THIS AS
WELL.

LONG TERM...TUESDAY NIGHT THROUGH FRIDAY NIGHT
SYSTEM MOVES INTO THE REGION WEDNESDAY...BRINGING RAIN CHANCES BACK
TO THE STATE WEDNESDAY AND WEDNESDAY NIGHT. SURFACE LOW MOVES
QUICKLY OFF TO THE NORTHEAST ON THURSDAY...TAKING PRECIPITATION WITH
IT. HIGH PRESSURE FOLLOWS...BEFORE NEXT SYSTEM MOVES INTO THE REGION
FOR JUST BEYOND THE LONG TERM. TEMPERATURES WILL BE ABOVE NORMAL...
BUT DID GO A FEW DEGREES COOLER THAN GUIDANCE.
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY UNTIL 6 PM CST THIS AFTERNOON FOR BAXTER-
BOONE-MARION-NEWTON-SEARCY.

&&

AVIATION...58
Hazardous weather outlook, Dec 15, 5:00 AM CST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SAT DEC 15 2007

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-161100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SAT DEC 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

RAIN WILL CONTINUE TODAY ACROSS THE STATE AS AN UPPER LEVEL
DISTURBANCE MOVES THROUGH THE REGION. IN THE HIGHER ELEVATIONS OF
NORTHWEST ARKANSAS...SOME SLEET OR FREEZING RAIN MAY MIX IN WITH THE
RAINFALL THIS MORNING.

DRIER AIR WILL MOVE INTO THE STATE FROM WEST TO EAST THIS MORNING
INTO EARLY AFTERNOON. HOWEVER...THE UPPER LEVEL LOW WILL BRING WRAP
AROUND MOISTURE TO THE STATE LATE THIS AFTERNOON INTO THIS EVENING.
IN NORTH CENTRAL ARKANSAS...RAIN WILL MIX WITH SNOW...BEFORE
CHANGING OVER TO ALL SNOW AFTER SUNSET. ACCUMULATIONS WILL BE AROUND
ONE INCH...WITH UP TO TWO INCHES POSSIBLE CLOSE TO THE MISSOURI
BORDER. MUCH OF THE SNOW WILL STICK IN GRASSY AREAS...BUT SOME ROADS
MAY BECOME SLICK WHEN TEMPERATURES FALL BELOW FREEZING.

IN AREAS NORTH OF LITTLE ROCK...RAIN MAY MIX WITH SNOW THIS
EVENING. WHILE MOISTURE WILL LIMITED...SOME SNOW FLURRIES OR A
DUSTING OF SNOW ON GRASSY AREAS IS POSSIBLE. THERE WILL BE LITTLE TO
NO SNOW ACCUMULATION ACROSS CENTRAL AND WESTERN ARKANSAS.

SOUTHERN ARKANSAS MAY SEE A FLURRY OR TWO...BUT THE COLDER AIR WILL
NOT REACH THIS AREA UNTIL AFTER THE MOISTURE HAS MOVED OUT OF THE
STATE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

DRY WEATHER WILL RETURN SUNDAY AND CONTINUE THROUGH TUESDAY...BEFORE
THE NEXT CHANCE OF RAIN MOVES IN FOR THE MIDDLE OF THE WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO WEATHER.GOV AND CLICK ON
CENTRAL ARKANSAS.

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:01 PM CSTWinter Weather AdvisoryLZKBaxter, Marion23 hr
Dec 15, 8:49 AM CSTRiver Flood WarningLZKYell48 hr
Dec 15, 9:58 AM CSTRiver Flood WarningLZKSaline24 hr
Dec 15, 2:40 PM CSTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more15 hr

Nearby

River Flood Warnings in Arkansas, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.